# SDR AALA970590

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON OUTBOARD CHORD OF STRINGER, BS 950-950A PLUS 5 INCHES, STRINGER 29RT.  REPAIRED STRINGER PER ESO 11697, DATED 3/14/97.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED FILLER AND DOUBLER SRM 53-10-03, SB 727 53-0179 AND ESO 11697.  (M)
